Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    75
  • comments
    102
  • views
    5603

Accutane Journey Day 26

mum44

380 views

Saw the Dermatologist today (not my usual consultant but a really nice Doctor who was actually lots more empathetic than my usual one who is just business like.)
All my bloods were fine and she was pleased (as am I) that my side effects are minimal, she said that most ill effects show within the first two months.
The only area that she wasn't too happy with was that I have lost half a stone...not sure how as I now eat an avocado every morning whereas before I just had a cup of tea and all my other meals are the same as usual, because of this my dosage hasn't been put up although from everything I have read I am quite happy about that as it seems to be that the smaller the dose the less harsh the side effects?



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×